Cutoff frequency and responsivity limitation of AlInAs/GaInAs MSM PD using a two dimensional bipolar physical model

Citation:
Ashour, I. S., E. L. K. A. D. I. HATEM, K. H. A. L. E. D. SHERIF, J. - P. Vilcot, and D. Decoster, "Cutoff frequency and responsivity limitation of AlInAs/GaInAs MSM PD using a two dimensional bipolar physical model", IEEE transactions on electron devices, vol. 42, no. 2: Institute of Electrical and Electronics Engineers, pp. 231–238, 1995.

Abstract:

n/a

Notes:

n/a

Tourism